MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD
Model Number 0171
Medical Device Problem Codes Defibrillation/Stimulation Problem (1573); Low impedance (2285); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with a non-boston scientific device and this right ventricular (rv) lead, had a ventricular tachycardia (vt) episode.A shock was delivered but there was not enough energy to revert the rhythm as the shock impedance measurements were low out of range at that moment.Patient had to be externally rescued.The patient had a second ventricular tachycardia (vt) episode, and an appropriate anti-tachycardia pacing (atp) was delivered which converted the arrhythmia.Technical services (ts) suspected possible lead damage and calcification.A lead replacement was recommended.No additional adverse patient effects were reported.This rv lead remains in service.
 
Additional Manufacturer Narrative
At this time, no further information is available.Should additional information become available this report will be updated.
 
Additional Manufacturer Narrative
Follow up 1 (additional information): this report is being submitted to update the section b5 and h6 device codes.At this time, no further information is available.Should additional information become available this report will be updated.
 
Event or Problem Description
It was reported that the patient with a non-boston scientific device and this right ventricular (rv) lead, had a ventricular tachycardia (vt) episode.A shock was delivered but there was not enough energy to revert the rhythm as the shock impedance measurements were low out of range at that moment.Patient had to be externally rescued.The patient had a second ventricular tachycardia (vt) episode, and an appropriate anti-tachycardia pacing (atp) was delivered which converted the arrhythmia.Technical services (ts) suspected possible lead damage and calcification.A lead replacement was recommended.No additional adverse patient effects were reported.This rv lead remains in service.Additional information indicated that there was a clear insulation breach.As a result, this lead was explanted and replaced with a none boston scientific lead.No additional adverse patient effects were reported.This lead has not been returned.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23306110
Report Number2124215-2025-73570
Device Sequence Number20280891
Product Code LWS
UDI-Device Identifier00802526373374
UDI-Public(01)00802526373374(17)170116
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/16/2017
Device Model Number0171
Device Catalogue Number0171
Device Lot Number104320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/06/2025
Date Device Manufactured01/16/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age59 YR
Patient SexMale